ITEM METADATA RECORD
Title: Individual-based models for bacterial chemotaxis in the diffusive asymptotics
Authors: Rousset, Mathias * ×
Samaey, Giovanni * #
Issue Date: Oct-2013
Publisher: World Scientific
Series Title: Mathematical Models & Methods in Applied Sciences vol:23 issue:11 pages:2005-2037
ISSN: 0218-2025
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science